# SDR ASOA2015041712625

- Difficulty date: March 27, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 29,823 hours, 20,955 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER PLANK HOLE HAS CRACK INDICATION, MARKED.  RECEIVED AND COMPLIED WITH REO 670-57-21-770 P1 AND P2 AS REQUIRED.  RECEIVED AND COMPLIED WITH FINAL DISPOSITION EC/TC REO 670-57-21-770.
